July 27, 2009 4:23am CST
Has anyone ever encountered violence through epilepsy medication. My sons been taking the same medication now for several years but the doctors wont change it as the seizures are well controlled (havent had a seizure for 1 year woop!) But as his body weight changes as he grows obviously the medications levels are less in his system. As this happens he becomes very aggressive and violent towards anyone who is around. I now know that this means he needs his meds increased. Has anyone else found that they can be quite violent or aggressive on their medication????
27 Jul 09
Not usually, however, the medicine needed to control the seizures does cause anger control problems, and some problems with violent episodes. The best thing I suggest is look up the information on the medicines, and if you can find a support group join one. They can provide a lot of information, and support for you and your family. I can tell you this because I have epilepsy and have had it since 19 years old. And it does cause a lot of anger for the person who has it, because you loose your memory, you do not understand what has happened to you, and then it is anger because your life changes forever. You can't go to the amusement parks and ride the rides. No going dancing because of the lights in the club, it can take away the privilege to drive.